Conformal classical Yang–Baxter equation, S-equation and \({\mathcal {O}}\)-operators

  • Yanyong HongEmail author
  • Chengming Bai


Conformal classical Yang–Baxter equation and S-equation naturally appear in the study of Lie conformal bialgebras and left-symmetric conformal bialgebras. In this paper, they are interpreted in terms of a kind of operators, namely \(\mathcal O\)-operators in the conformal sense. Explicitly, the skew-symmetric part of a conformal linear map T where \(T_0=T_\lambda \mid _{\lambda =0}\) is an \({\mathcal {O}}\)-operator in the conformal sense is a skew-symmetric solution of conformal classical Yang–Baxter equation, whereas the symmetric part is a symmetric solution of conformal S-equation. One by-product is that a finite left-symmetric conformal algebra which is a free \({\mathbb {C}}[\partial ]\)-module gives a natural \({\mathcal {O}}\)-operator, and hence, there is a construction of solutions of conformal classical Yang–Baxter equation and conformal S-equation from the former. Another by-product is that the non-degenerate solutions of these two equations correspond to 2-cocycles of Lie conformal algebras and left-symmetric conformal algebras, respectively. We also give a further study on a special class of \({\mathcal {O}}\)-operators called Rota–Baxter operators on Lie conformal algebras, and some explicit examples are presented.


Lie conformal algebra Left-symmetric conformal algebra Conformal CYBE Conformal S-equation \({\mathcal {O}}\)-operator Rota–Baxter operator 

Mathematics Subject Classification

17A30 17B62 17B65 17B69 



This work was supported by the National Natural Science Foundation of China (11425104, 11501515, 11931009), the Zhejiang Provincial Natural Science Foundation of China (LY20A010022) and the Scientific Research Foundation of Hangzhou Normal University (2019QDL012). C. Bai is also supported by the Fundamental Research Funds for the Central Universities and Nankai ZhiDe Foundation. This work was carried out during the first author’s stay at Chern Institute of Mathematics, Tianjin, China, from April 10 to April 24, 2016, and he would like to thank the CIM for its support and hospitality.


  1. 1.
    Bai, C.: A unified algebraic approach to classical Yang–Baxter equation. J. Phys. A Math. Theor. 40, 11073–11082 (2007)ADSMathSciNetCrossRefGoogle Scholar
  2. 2.
    Bai, C.: Left-symmetric bialgebras and an analogue of the classical Yang–Baxter equation. Commun. Contemp. Math. 10, 221–260 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Barakat, A., De sole, A., Kac, V.: Poisson vertex algebras in the theory of Hamiltonian equations. Jpn. J. Math. 4, 141–252 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bakalov, B., Kac, V.: Field algebras. Int. Math. Res. Not. 3, 123–159 (2003)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Boyallian, C., Kac, V., Liberati, J.: On the classification of subalgebras of \(Cend_N\) and \(gc_N\). J. Algebra 260, 32–63 (2003)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bakalov, B., Kac, V., Voronov, A.: Cohomology of conformal algebras. Commun. Math. Phys. 200, 561–598 (1999)ADSMathSciNetCrossRefGoogle Scholar
  7. 7.
    Balinskii, A., Novikov, S.: Poisson brackets of hydrodynamical type. Frobenius algebras and Lie algebras. In: Dokladu AN SSSR, vol. 283, pp. 1036–1039 (1985)Google Scholar
  8. 8.
    Cheng, S., Kac, V.: Conformal modules. Asian J. Math. 1, 181–193 (1997)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Cheng, S., Kac, V., Wakimoto, M.: Extensions of conformal modules. In: Topological Field Theory, Primitive Forms and Related Topics (Kyoto), Progress in Mathematics, Birkh\(\ddot{a}\)user, Boston, vol. 160, pp. 33–57 (1998)CrossRefGoogle Scholar
  10. 10.
    D’Andrea, A., Kac, V.: Structure theory of finite conformal algebras. Sel. Math. New ser. 4, 377–418 (1998)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Dorfman, I.: Dirac Structures and Integrability of Nonlinear Evolution Equations: Nonlinear Science: Theory and Applications. Wiley, Chichester (1993)Google Scholar
  12. 12.
    Drinfel’d, V.: Hamiltonian structure on the Lie groups, Lie bialgebras and the geometric sense of the classical Yang–Baxter equations. Soviet Math. Dokl. 27, 68–71 (1983)zbMATHGoogle Scholar
  13. 13.
    Gel’fend, I., Dorfman, I.: Hamiltonian operators and algebraic structures related to them. Funkts. Anal. Prilozhen 13, 13–30 (1979)Google Scholar
  14. 14.
    Hong, Y., Li, F.: On left-symmetric conformal bialgebras. J. Algebra Appl. 14, 1450079 (2015)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hong, Y., Li, F.: Left-symmetric conformal algebras and vertex algebras. J. Pure Appl. Algebra 219, 3543–3567 (2015)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kac, V.: Vertex Algebras for Beginners, 2nd edn. American Mathematical Society, Providence (1998)zbMATHGoogle Scholar
  17. 17.
    Kac, V.: Formal distribution algebras and conformal algebras. In: Brisbane Congress in Math, Phys (1997)Google Scholar
  18. 18.
    Kac, V.: The idea of locality. In: Doebner, H.-D., et al. (eds.) Physical Applications and Mathematical Aspects of Geometry, Groups and Algebras, pp. 16–32. World Scientific Publishing, Singapore (1997)Google Scholar
  19. 19.
    Kolesnikov, P.: Homogeneous averaging operators on simple finite conformal Lie algebras. J. Math. Phys. 56, 071702 (2015)ADSMathSciNetCrossRefGoogle Scholar
  20. 20.
    Kupershmidt, B.: What a classical \(r\)-matrix really is. J. Nonlinear Math. Phys. 6, 448–488 (1999)ADSMathSciNetCrossRefGoogle Scholar
  21. 21.
    Liberati, J.: On conformal bialgebras. J. Algebra 319, 2295–2318 (2008)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Semonov-Tian-Shansky, M.: What is the classical \(R\)-matrix? Funct. Anal. Appl. 17, 259–272 (1983)CrossRefGoogle Scholar
  23. 23.
    Xu, X.: Quadratic conformal superalgebras. J. Algebra 231, 1–38 (2000)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Xu, X.: Equivalence of conformal superalgebras to Hamiltonian superoperators. Algebra Colloq. 8, 63–92 (2001)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Zel’manov, E.: On a class of local translation invariant Lie algebras. Soviet Math. Dokl. 35, 216–218 (1987)zbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of MathematicsHangzhou Normal UniversityHangzhouPeople’s Republic of China
  2. 2.Chern Institute of Mathematics and LPMCNankai UniversityTianjinPeople’s Republic of China

Personalised recommendations